About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 824058, 5 pages
http://dx.doi.org/10.1155/2013/824058
Research Article

Optimal Simultaneous Approximation via -Summability

1Departamento de Matemáticas, I.E.S. Virgen del Carmen, 23008 Jaén, Spain
2Departamento de Matemáticas, Universidad de Jaén, Campus Las Lagunillas s/n., 23071 Jaén, Spain

Received 22 May 2013; Accepted 15 August 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Francisco Aguilera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, no. 1, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, vol. 17 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. P. King and J. J. Swetits, “Positive linear operators and summability,” Australian Mathematical Society A, vol. 11, pp. 281–290, 1970. View at Zentralblatt MATH · View at MathSciNet
  4. R. N. Mohapatra, “Quantitative results on almost convergence of a sequence of positive linear operators,” Journal of Approximation Theory, vol. 20, no. 3, pp. 239–250, 1977. View at Zentralblatt MATH · View at Scopus
  5. J. J. Swetits, “On summability and positive linear operators,” Journal of Approximation Theory, vol. 25, no. 2, pp. 186–188, 1979. View at Zentralblatt MATH · View at Scopus
  6. H. T. Bell, “Order summability and almost convergence,” Proceedings of the American Mathematical Society, vol. 38, pp. 548–552, 1973. View at Zentralblatt MATH · View at MathSciNet
  7. F. Aguilera, D. Cárdenas-Morales, P. Garrancho, and J. M. Hernández, “Quantitative results in conservative approximation and summability,” Automation Computers Applied Mathematics, vol. 17, no. 2, pp. 201–208, 2008. View at MathSciNet
  8. P. Garrancho, D. Cárdenas-Morales, and F. Aguilera, “On asymptotic formulae via summability,” Mathematics and Computers in Simulation, vol. 81, no. 10, pp. 2174–2180, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. D. Cárdenas-Morales and P. Garrancho, “Local saturation of conservative operators,” Acta Mathematica Hungarica, vol. 100, no. 1-2, pp. 83–95, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. P. Garrancho and D. Cárdenas-Morales, “A converse of asymptotic formulae in simultaneous approximation,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2676–2683, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. G. G. Lorentz and L. L. Schumaker, “Saturation of positive operators,” Journal of Approximation Theory, vol. 5, no. 4, pp. 413–424, 1972. View at Zentralblatt MATH · View at Scopus
  12. H. Berens, “Pointwise saturation of positive operators,” Journal of Approximation Theory, vol. 6, no. 2, pp. 135–146, 1972. View at Zentralblatt MATH · View at Scopus
  13. S. J. Karlin and W. J. Studden, Tchebycheff Systems, Wiley-Interscience, New York, NY, USA, 1966.
  14. I. N. Pesin, Classical and Modern Integration Theories, Academic Press, New York, NY, USA, 1951. View at MathSciNet